Cohen-Macaulayness of Rees algebras of diagonal ideals

Research output: Contribution to journalArticle

Abstract

Given two determinantal rings over a eld k, we consider the Rees algebra of the diagonal ideal, the kernel of the multiplication map. The special ber ring of the diagonal ideal is the homogeneous coordinate ring of the secant variety. When the Rees algebra and the symmetric algebra coincide, we show that the Rees algebra is Cohen- Macaulay.

Original languageEnglish (US)
Pages (from-to)561-586
Number of pages26
JournalJournal of Commutative Algebra
Volume6
Issue number4
DOIs
StatePublished - Jan 1 2014

Fingerprint

Rees Algebra
Ring
Secant Varieties
Homogeneous coordinates
Symmetric Algebra
Cohen-Macaulay
Multiplication
kernel

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{8fd71bfe2eb3418aa67ccbe5b9ef001c,
title = "Cohen-Macaulayness of Rees algebras of diagonal ideals",
abstract = "Given two determinantal rings over a eld k, we consider the Rees algebra of the diagonal ideal, the kernel of the multiplication map. The special ber ring of the diagonal ideal is the homogeneous coordinate ring of the secant variety. When the Rees algebra and the symmetric algebra coincide, we show that the Rees algebra is Cohen- Macaulay.",
author = "Lin, {Kuei Nuan}",
year = "2014",
month = "1",
day = "1",
doi = "10.1216/JCA-2014-6-4-561",
language = "English (US)",
volume = "6",
pages = "561--586",
journal = "Journal of Commutative Algebra",
issn = "1939-0807",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

Cohen-Macaulayness of Rees algebras of diagonal ideals. / Lin, Kuei Nuan.

In: Journal of Commutative Algebra, Vol. 6, No. 4, 01.01.2014, p. 561-586.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cohen-Macaulayness of Rees algebras of diagonal ideals

AU - Lin, Kuei Nuan

PY - 2014/1/1

Y1 - 2014/1/1

N2 - Given two determinantal rings over a eld k, we consider the Rees algebra of the diagonal ideal, the kernel of the multiplication map. The special ber ring of the diagonal ideal is the homogeneous coordinate ring of the secant variety. When the Rees algebra and the symmetric algebra coincide, we show that the Rees algebra is Cohen- Macaulay.

AB - Given two determinantal rings over a eld k, we consider the Rees algebra of the diagonal ideal, the kernel of the multiplication map. The special ber ring of the diagonal ideal is the homogeneous coordinate ring of the secant variety. When the Rees algebra and the symmetric algebra coincide, we show that the Rees algebra is Cohen- Macaulay.

UR - http://www.scopus.com/inward/record.url?scp=84920537412&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84920537412&partnerID=8YFLogxK

U2 - 10.1216/JCA-2014-6-4-561

DO - 10.1216/JCA-2014-6-4-561

M3 - Article

AN - SCOPUS:84920537412

VL - 6

SP - 561

EP - 586

JO - Journal of Commutative Algebra

JF - Journal of Commutative Algebra

SN - 1939-0807

IS - 4

ER -